MathSciNet Relay Station
MathSciNet bibliographic data
MR230009 41.15
Feller, William On Müntz' theorem and completely monotone functions. Amer. Math. Monthly 75 1968 342–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement